# SDR MASA202103210072

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 39,913 hours, 32,354 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTMS SENSOR #1 OVERHEATED IN FLIGHT MULTIPLE TIMES. AC DIVERTED, MX INSPECTED AND FOUND TO BE A FALSE INDICATION AND PLACED THE BRAKE TEMP MONITORING SYSTEM ON MEL.
